# SDR DALA1231990675

- Difficulty date: April 8, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 65,309 hours, 30,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1662 S21-22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE LT SIDE AT BS 1662 BETWEEN S21-22L, COMPLIED WITH PRI 502438-14 REV2, COMPLIED WITH ER/A 502438-14 REV ORIGINAL.
